MathSciNet Relay Station
MathSciNet bibliographic data
MR1854962 35Q53 (35B35 76B15 76B25 76E99 76M30)
Constantin, Adrian; Molinet, Luc Orbital stability of solitary waves for a shallow water equation. Phys. D 157 (2001), no. 1-2, 75–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement